# SDR P5CA9900182

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE INBOARD OF OUTBOARD AILERON TRAILING EDGE FIXED FAIRING FOUND DELAMINATED.  REPAIRED PER SRM 51-40-12.
